# SDR ZZDA2012033

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2D, 18 F,E,D EMERGENCY LIGHT COVERS ARE MISSING.  INSTALLED EMERGENCY LIGHT COVERS AT ABOVE LOCATIONS - IAW W/B717 AMM 33-50.
